Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 18, 2025, 2:33 PM MDT for Las Animas County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2025, 2:33 PM MDT (20:33 UTC)
- Expired
- Jul 18, 2025, 4:41 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 161 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 405 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1967 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843
WGUS55 KPUB 182033
FFWPUB
COC071-182345-
/O.NEW.KPUB.FF.W.0012.250718T2033Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
233 PM MDT Fri Jul 18 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central Las Animas County in southeastern Colorado...
* Until 545 PM MDT.
* At 233 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. The expected rainfall rate is 2 to 3 inches in 2
hours. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Trinidad, Cokedale, Starkville and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
3699 10424 3699 10432 3699 10434 3699 10437
3699 10449 3699 10452 3699 10454 3699 10461
3699 10463 3699 10464 3699 10472 3724 10466
3718 10406
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 2 HOURS
$$
KS2 follow-up statements
329
WGUS75 KPUB 182143
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
343 PM MDT Fri Jul 18 2025
COC071-182345-
/O.CON.KPUB.FF.W.0012.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
343 PM MDT Fri Jul 18 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS
AFTERNOON FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 343 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Trinidad, Cokedale, Starkville and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
3699 10424 3699 10432 3699 10434 3699 10437
3699 10449 3699 10452 3699 10454 3699 10461
3699 10463 3699 10464 3699 10472 3724 10466
3718 10406
FLASH FLOOD...RADAR INDICATED
$$
KS877
WGUS75 KPUB 182241
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
441 PM MDT Fri Jul 18 2025
COC071-182251-
/O.CAN.KPUB.FF.W.0012.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
441 PM MDT Fri Jul 18 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL LAS ANIMAS
COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
3699 10424 3699 10432 3699 10434 3699 10437
3699 10449 3699 10452 3699 10454 3699 10461
3699 10463 3699 10464 3699 10472 3724 10466
3718 10406
$$
KSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:25 PM MDT, 8 minutes earlier. Its key messages:
- Continued hot with daily afternoon and evening showers and thunderstorms for the next several days, with most impacting the mountains.
Area forecast discussion, Jul 18, 2:25 PM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 225 PM MDT Fri Jul 18 2025 .KEY MESSAGES... - Continued hot with daily afternoon and evening showers and thunderstorms for the next several days, with most impacting the mountains. && .SHORT TERM /THROUGH SATURDAY/... Issued at 223 PM MDT Fri Jul 18 2025 Currently...upper level ridging has built across Colorado, with warm temperatures spreading across the Plains. Temperatures have risen into the lower to mid 90s across the Plains, and upper 70s over the San Luis Valley. Energy is currently lifting northeast from southwest Colorado into north central Colorado, helping to spark showers and thunderstorms, mainly across the higher terrain. Rest of today and tonight...the upper wave will continue lift northeast along the Continental Divide, into northeastern Colorado by late tonight. Across the Plains, drier air has spread across the I-25 corridor, with dewpoints in the upper 40s to lower 50s. This has led to SBCAPE values in the 500-1000 j/kg range. Shear is rather weak at less than 20 kts. Thunderstorms have been pulsy, quickly up and down. A few of the stronger cells could produce hail to half an inch in diameter, and given the higher dewpoint depressions, gusty outflow winds near 50 mph will be possible. Locally heavy rainfall may also accompany stronger cells. Not anticipating much activity spreading east of the I-25 corridor. Most high-res model guidance has convection slowly progressing northeast off the mountains, and weakening this evening as they track east. Once convection dissipates, dry conditions are forecast to prevail into Saturday morning. Overnight lows tonight will fall into the 50s for the San Luis Valley, and upper 50s to lower 60s across the Plains. Saturday...the upper ridge will slowly progress eastward through the afternoon. Meanwhile, energy across New Mexico will get caught in the southwesterly flow aloft and move northeast into southern Colorado by the afternoon. At the surface, a weak boundary will push south across the Plains during the morning hours. This will help bring slightly more moist air to the area. This will help with destabilization during the afternoon, with SBCAPE values near 1000 j/kg. As the energy moves overhead, showers and thunderstorms are forecast to develop across the higher terrain, then spread northeast into the Plains by the afternoon. Current model projections have the main focus over the San Juan Range, east into the southern Sangre de Cristo Range and Raton Mesa. But convective activity will also develop northward along the I-25 corridor into the Palmer Divide. The main concerns with thunderstorms will be lightning, locally heavy rainfall and gusty outflow wind shear 50 mph. Stronger storms could produce small hail. Temperatures will remain hot across the Plains with 90s for highs, while the San Luis Valley rises to near 80. Mozley && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 301 AM MDT Fri Jul 18 2025 Not much change in the long range pattern as compared to days past. weak monsoonal flow is expected to continue as portrayed by the 0-7 day qpf charts showing precip from old Mexico across NM and then into Colorado. Overall qpf values relatively low through this period, but there is chance of some storms nearly every day, with mainly scattered activity over the higher terrain. There will also be more isolated activity over the plains as there is some westerly component to the flow and this will allow the activity over the mtns to push out onto the plains. The overall best chance of precip per latest guidance in the mtns will be Sunday and later in the week next week. Temps over the plains will range to around the L90s over the ridges (Palmer Divide and Raton) to 95-100F from Canon City to the KS border, mid 80s in the valley and 60s and 70s mtns. \/Hodanish && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 223 PM MDT Fri Jul 18 2025 VFR conditions at all three terminals (KALS, KCOS, KPUB) through much of the next 24 hours. Showers and thunderstorms will continue to be possible this afternoon and early evening at all sites, with KALS seeing the most likely impacts. Briefly reduced CIGS and VIS are possible, and gusty outflow winds to near 30 kts are likely with thunderstorms. Clearing conditions are expected overnight. Another round of showers and thunderstorms are possible Saturday afternoon at all three terminals. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...HODANISH AVIATION...MOZLEY
Hazardous weather outlook, Jul 18, 11:26 AM MDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Fri Jul 18 2025 COZ058>089-093>099-191730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Fri Jul 18 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are forecast to develop along the mountains by mid afternoon, and push across the valleys and adjacent plains through mid evening. Gusty outflow winds up to 50 mph look to be the main hazard with any stronger storms, though small hail and brief periods of heavy rain will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Afternoon showers and thunderstorms are expected every day over the mountains, with mainly isolated to scattered storms over the plains. The main threats from thunderstorms will be cloud to ground lightning and periods of locally heavy rain. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 88/34
In the hours before
Special weather statement, Jul 18, 1:10 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
110 PM MDT Fri Jul 18 2025
COZ074-075-087-088-181945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
110 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 145 PM MDT...
At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Boncarbo, Segundo, Hoehne,
Raton Pass, and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3742 10491 3733 10420 3700 10416 3699 10497
TIME...MOT...LOC 1910Z 283DEG 26KT 3722 10455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 18, 1:13 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
113 PM MDT Fri Jul 18 2025
COZ065-066-069-181945-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
113 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAGUACHE COUNTY
THROUGH 145 PM MDT...
At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of La Garita, or 45 miles northwest of Alamosa,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Garita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3782 10656 3796 10665 3809 10642 3783 10619
TIME...MOT...LOC 1912Z 248DEG 16KT 3794 10646
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Jul 18, 1:23 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Fri Jul 18 2025
COZ067>070-182000-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
123 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RIO GRANDE AND SOUTHERN
SAGUACHE COUNTIES THROUGH 200 PM MDT...
At 123 PM MDT, Doppler radar was tracking a strong thunderstorm over
Del Norte, or 29 miles northwest of Alamosa, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3754 10641 3768 10650 3778 10624 3760 10610
TIME...MOT...LOC 1923Z 248DEG 16KT 3766 10637
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 18, 1:48 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
148 PM MDT Fri Jul 18 2025
COZ074-088-182030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
148 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 230 PM MDT...
At 148 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cokedale, or near Trinidad, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Raton Pass, Boncarbo,
Segundo, and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3736 10483 3739 10442 3699 10427 3699 10485
TIME...MOT...LOC 1948Z 269DEG 17KT 3719 10459
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 18, 2:18 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri Jul 18 2025
COZ069-182115-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
218 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RIO GRANDE COUNTY
THROUGH 315 PM MDT...
At 216 PM MDT, Doppler radar was tracking a strong thunderstorm over
Del Norte, or 30 miles northwest of Alamosa. This thunderstorm was
nearly stationary.
HAZARD...Street flooding is expected/ongoing over the city of Del
Norte.
SOURCE...Radar indicated.
IMPACT...Street flooding is expected/ongoing over the city of Del
Norte. Please be cautious if traveling through Del Norte.
Locations impacted include...
Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3764 10640 3771 10639 3772 10628 3763 10627
TIME...MOT...LOC 2016Z 294DEG 0KT 3768 10637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
KTSSpecial weather statement, Jul 18, 2:30 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Fri Jul 18 2025
COZ074-088-182100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
230 PM MDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 300 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starkville, or 7 miles southeast of Trinidad, moving southeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Starkville, and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3721 10458 3718 10408 3700 10411 3699 10464
TIME...MOT...LOC 2030Z 294DEG 25KT 3710 10440
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 18, 1:10 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 18, 1:13 PM MDT | Special Weather Statement | PUB | Saguache | 32 min |
| Jul 18, 1:23 PM MDT | Special Weather Statement | PUB | Rio Grande | 37 min |
| Jul 18, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | Rio Grande | 24 min |
| Jul 18, 1:48 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jul 18, 2:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jul 18, 2:18 PM MDT | Special Weather Statement | PUB | Rio Grande | 57 min |
| Jul 18, 2:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 18, 2:37 PM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jul 18, 3:10 PM MDT | Special Weather Statement | PUB | Alamosa | 35 min |
| Jul 18, 3:19 PM MDT | Special Weather Statement | PUB | Costilla | 26 min |
| Jul 18, 3:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 18, 3:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 18, 3:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 18, 3:47 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| Jul 18, 3:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 18, 3:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 18, 4:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 18, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 18, 4:35 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 18, 5:07 PM MDT | Special Weather Statement | PUB | Costilla | 23 min |
| Jul 18, 5:41 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 18, 5:46 PM MDT | Special Weather Statement | PUB | Costilla | 29 min |
| Jul 18, 5:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.